MathSciNet Relay Station
MathSciNet bibliographic data
MR67351 (16,716a) 46.0X
Day, Mahlon M. Strict convexity and smoothness of normed spaces. Trans. Amer. Math. Soc. 78, (1955). 516–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement